A 70-year-old female asked:
i was scheduled for atrial flutter ablation but doctor was unable to induce the flutter. heart healthy other than angry spot on right atrium . suggests metropolol. flutter was seen on ilr. now believes it was actually atrial tachycardia. right?
2 doctor answers • 4 doctors weighed in
Endocrinology 57 years experience
I need to see tracings. Discuss with your team who know you. If on BP Meds get back with us especially if K has ever been low. Go to email@example.com a help group for those with low K , HTN and atrial issues. Also look at uptodate.com
0 viewsReviewed Mar 29, 2021
Specializes in Cardiology
Failure to induce atrial flutter is not all that uncommon especially if the attempt was made several days or weeks after the initial episode. I don’t know what “an angry spot” on atrium means. I also do not know what ILR means. A beta blocker such as metoprolol may be helpful in preventing a recurrence. If you did not understand the medical jargon used by the doctor, please ask the doctor again.
0 viewsReviewed Apr 16, 2021
A 29-year-old member asked:
Will he need surgery to relieve heart burn?
4 doctor answers • 9 doctors weighed in
Pediatrics 32 years experience
Probably not: Surgery is rare in children with gastroesophageal reflux disease, the usual cause of "heartburn." nearly all cases of reflux can be treated with special feeding techniques or medicine. Surgery is only used in very rare cases of severe, chronic reflux, or in children who are neurologically impaired (in these cases, reflux can lead to pneumonia). A healthy baby with reflux won't need surgery.
6.7k viewsReviewed >2 years ago
A 43-year-old member asked:
I suffer from frequent migraines, will my metoprolol medication pass into my breast milk?
2 doctor answers • 2 doctors weighed in
A Verified Doctoranswered
Yes: It is concentrated in breast milk but is listed as one of the drugs acceptable to breastfeed with, according to american academy of pediatrics. Talk to your pediatrician.
6.7k viewsAnswered >2 years ago
A 31-year-old member asked:
If I took indoethacin in my last weeks of pregnancy, should the fetal heart rate be monitored on a daily basis?
2 doctor answers • 4 doctors weighed in
Specializes in Gynecology
Depends: Indomethacin taken frequently over a long period of time can cause a transient change in the fetal heart circulation (in doctor speak it closes the ductus arteriosus). Small doses for only a few days, which is usually the only thing we would do, is not particularly dangerous. Check with your doctor on why you are taking it and whether monitoring is needed.
6.5k viewsReviewed >2 years ago
A 25-year-old member asked:
Will my blood clot put me at risk for a heart attack or a stroke?
3 doctor answers • 6 doctors weighed in
Internal Medicine and Pediatrics 15 years experience
Probably Not: The major risk of venous blood clots is that they can travel to the lungs as a pulmonary embolus, which can be deadly. This is the main reason clots need to be treated. Rarely, if a person has a common heart defect or a rare artery clot, clots can lead to stroke. Heart attacks with blood clots would almost always be related to pulmonary emboli, rather than the clot itself.
6.2k viewsReviewed >2 years ago
A 54-year-old female asked:
Extreme fatigue especially after bowel move and eating. No strength very irritable and feel angry..Unable to think clearly. .Mis speak words or canno
1 doctor answer • 2 doctors weighed in
Pediatrics 33 years experience
Doctor can evaluate: Extreme fatigue by itself is not normal and needs an evaluation. A primary care doctor can look for causes such as anemia, cancer, infections, hormonal imbalances, etc... Significant anemia (not enough blood) or thyroid hormone problems are two of the many possible causes. One can write down a list of symptoms, with a brief description of each, to take to the doctor.
5.7k viewsReviewed >2 years ago
Last updated Apr 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.